# SDR UIEA2016070200558

- Difficulty date: July 1, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,322 hours, 21,535 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Condition: Defective
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START RT ENGINE VALVE LIGHT FAILED TO CYCLE LAMP TEST CONFIRMED THAT THE LIGHT WAS FUNCTIONING PROPERLY.  PLACED ON DEFERRAL.  REPLACED SW LIGHT IAW 33-13-00.  OPS CK OK IAW 28-22-01.  THIS CLEARS MEL.
